MathSciNet Relay Station
MathSciNet bibliographic data
MR2726106 (2012d:37093) 37F10 (37B45 54H20)
Oversteegen, Lex G.; Tymchatyn, Edward D. Extending isotopies of planar continua. Ann. of Math. (2) 172 (2010), no. 3, 2105–2133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement